# SDR QMLA2015032915022

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N129AR
- Make and model: Agusta A109E
- Aircraft serial: 11125
- Aircraft time: 2,758 hours, 7,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A380AB2B00B0250Y
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, LG WOULD NOT EXTEND & LOCK IN THE DOWN POSITION.  THE THREE GREEN GEAR DOWN & LOCKED LIGHTS DID NOT ILLUMINATE.  PILOT RETRACTED GEAR & RE-EXTENDED THE LG USING THE EMER HYD SYS.  THE ACFT LANDED SAFELY.  AFTER PERFORMING AN INITIAL INSPECTION, JACKING THE ACFT & PERFORMING A GEAR SWING, A HYD HOSE ATTACHED TO THE GEAR ACTUATOR WAS FOUND BROKEN INSIDE THE WEDGED PART OF THE HOSE. TIS OF HOSE & ACTUATOR ARE UNKNOWN.
